Electrocution in small doses

Discussion in 'Fibromyalgia Main Forum' started by ladybird1, Mar 12, 2003.

  1. ladybird1

    ladybird1 New Member

    Feeling like I'm on slow death row. Don't know if I am on
    sensory overload or what. Went to the funeral of my late father's last sibling. He lived to be almost 90. The funeral was not sad or depressing, but truly a celebration of his life and I left feeling rather uplifted, like I could go and carry on. However, I came physically crashing down a few hours ago. My entire upper body (chest arms, hands) feel like I am being hit with little electrical jolts. I've had this in my thighs before but never over my entire upper torso. It's too uncomfortable for me to lie down. Ccan't wait to take my Soma and Trazadone to see if
    that will calm things down.
  2. Shirl

    Shirl New Member

    I have had that happen when I over do myself, or get stressed out. Terrible feeling for sure.

    I usually take a low dose of Xanax and go to bed. I am usually fine in a few hours.

    Maybe you were just overtired. I am sure your meds will help.

    Shalom, Shirl
    [This Message was Edited on 03/12/2003]